# SDR ABXA030487

- Difficulty date: December 13, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 38,085 hours, 42,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3914025502N
- Condition: Cracked
- Location: Cargo Door Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM NR 2 AFT END FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-5.
